# SDR C2XA06TY012

- Difficulty date: March 14, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 4,818 hours, 8,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON RT SIDE OF AIRCRAFT BETWEEN FRAMES 29R AND 30R.  CUT OUT DAMAGE, FABRICATED DOUBLER AND FILLER, DRILLED, COUNTERSUNK, ALODINED AND PRIMED.  DYE PEN'D AREA NO DEFECTS FOUND.  INSTALLED FILLER AND DOUBLER.  ALL WORK ACCOMPLISHED IAW EMB145 SRM 53-22-01 AND EMB145 AMM 21-31-00.  PRESSURE CK GOOD AIRCRAFT RELEASED AND RETURNED TO SERVICE.
